RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 1, Pages 113–117 (Mi de10771)  

This article is cited in 3 scientific papers (total in 3 papers)

Partial Differential Equations

A Continuous First-Order Regularization Method for Monotone Variational Inequalities in a Banach Space

I. P. Ryazantseva

Nizhny Novgorod State Technical University

Full text: PDF file (677 kB)

English version:
Differential Equations, 2003, 39:1, 121–126

Bibliographic databases:

UDC: 517.988.68
Received: 05.06.2001

Citation: I. P. Ryazantseva, “A Continuous First-Order Regularization Method for Monotone Variational Inequalities in a Banach Space”, Differ. Uravn., 39:1 (2003), 113–117; Differ. Equ., 39:1 (2003), 121–126

Citation in format AMSBIB
\Bibitem{Rya03}
\by I.~P.~Ryazantseva
\paper A Continuous First-Order Regularization Method for Monotone Variational Inequalities in a Banach Space
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 1
\pages 113--117
\mathnet{http://mi.mathnet.ru/de10771}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2130301}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 1
\pages 121--126
\crossref{https://doi.org/10.1023/A:1025132327631}


Linking options:
  • http://mi.mathnet.ru/eng/de10771
  • http://mi.mathnet.ru/eng/de/v39/i1/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. P. Ryazantseva, “Regularized first-order methods for monotone variational inequalities with generalized projection operators”, Comput. Math. Math. Phys., 45:11 (2005), 1879–1887  mathnet  mathscinet  zmath
    2. I. P. Ryazantseva, “A first-order continuous method for the Antipin regularization of monotone variational inequalities in a Banach space”, Comput. Math. Math. Phys., 46:7 (2006), 1121–1131  mathnet  crossref  mathscinet
    3. I. P. Ryazantseva, “First-order continuous regularization methods for generalized variational inequalities”, Comput. Math. Math. Phys., 50:4 (2010), 606–619  mathnet  crossref  mathscinet  adsnasa  isi
  • Number of views:
    This page:60
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020